Vol. 56, No. 1, 1975

Download this article
Download this article. For screen
For printing
Recent Issues
Vol. 307: 1  2
Vol. 306: 1  2
Vol. 305: 1  2
Vol. 304: 1  2
Vol. 303: 1  2
Vol. 302: 1  2
Vol. 301: 1  2
Vol. 300: 1  2
Online Archive
Volume:
Issue:
     
The Journal
Subscriptions
Editorial Board
Officers
Contacts
 
Submission Guidelines
Submission Form
Policies for Authors
 
ISSN: 1945-5844 (e-only)
ISSN: 0030-8730 (print)
Special Issues
Author Index
To Appear
 
Other MSP Journals
A note on quasidiagonal and quasitriangular operators

Glenn Richard Luecke

Vol. 56 (1975), No. 1, 179–185
Abstract

Let H be a fixed separable Hilbert space of infinite dimension. Let 𝒩, 𝒦𝒟 and 𝒯 be all normal, compact, quasidiagonal and quasitriangular operators on H, respectively. In this note it is shown that 𝒩 + 𝒦 is arcwise connected, nowhere dense subset of 𝒟 and 𝒟 is an arcwise connected, nowhere dense subset of 𝒯 .

Mathematical Subject Classification 2000
Primary: 47A65
Milestones
Received: 21 September 1973
Published: 1 January 1975
Authors
Glenn Richard Luecke